Jump to content
ClusterBusters
Sign in to follow this  
Luis

Pins and needles feeling through body

Recommended Posts

So I started the d3 regimen 5 days ago. Ever since the I started feeling pins and needles around my body. Sometimes in my arms or legs. Currently it’s on my arms and legs. I think Batch said it was called parenthesia. Has anybody had this happen to them? I am scared to continue with the treatment but I am also scared to stop it. I am in emgality and continue to take the maxalt as an abortive. I saw that one of the side effects of maxalt was parenthesia but I have not felt this until starting the d3 treatment. Any thoughts?

Share this post


Link to post
Share on other sites

Suggest sticking with the regimen.  Its easy to engage in imaginary thinking about the ill effects of a new treatment.  Once you are at steady state with the new substances the feeling will go away as you body adjusts.  The least favorable thing you can do is not see a course of treatment through

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×